MathSciNet Relay Station
MathSciNet bibliographic data
MR1186962 (93m:17014) 17B67 (17B37)
Kazhdan, D.; Lusztig, G. Tensor structures arising from affine Lie algebras. I, II. J. Amer. Math. Soc. 6 (1993), no. 4, 905–947, 949–1011.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement